Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 147, NWS Wichita, KS

May 30, 2006Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 30, 2006, 4:51 PM CDT for Sumner County, Kansas. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2006, 4:51 PM CDT (21:51 UTC)
Expired
May 30, 2006, 5:45 PM CDT
In force
54 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Sumner County, KS

The radar

The Wichita radar (KICT), 41 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 5:29 PM CDTTSTM WND GST 60Belle Plaine, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 2:06 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.9 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2006-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2006-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1989 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
-96 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 302151
SVRICT
KSC191-302245-
/O.NEW.KICT.SV.W.0147.060530T2151Z-060530T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
451 PM CDT TUE MAY 30 2006

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SUMNER COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 545 PM CDT.

* AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST
  OF BELLE PLAINE TO 9 MILES NORTHWEST OF CALDWELL...MOVING SOUTHEAST
  AT 5 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ARGONIA....BELLE PLAINE....CALDWELL....CONWAY SPRINGS....GEUDA
  SPRINGS....MAYFIELD....MILAN....OXFORD....SOUTH HAVEN....
  WELLINGTON....PERTH....RIVERDALE.

THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF QUARTERS...
  WINDS UP TO 60 MILES AN HOUR...

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

LAT...LON 3747 9715 3746 9779 3701 9778 3701 9714

$$

DARMOFAL
3 follow-up statements
000 
WWUS53 KICT 302209
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
508 PM CDT TUE MAY 30 2006

KSC191-302245-
/O.CON.KICT.SV.W.0147.000000T0000Z-060530T2245Z/
SUMNER KS-
508 PM CDT TUE MAY 30 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SUMNER COUNTY UNTIL
545 PM CDT...

AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME TO 
QUARTER SIZE HAIL...AND STRONG WINDS TO 50 TO 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF BELLE 
PLAINE TO WELLINGTON TO CALDWELL...AND MOVING SOUTHEAST AT 5 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR CALDWELL BY  530 PM CDT.
  NEAR BELLE PLAINE BY  545 PM CDT.

THE TOWNS OF MAYFIELD...RIVERDALE AND PERTH ARE ALSO IN THE PATH OF
THIS LINE OF SEVERE THUNDERSTORMS.

LAT...LON 3747 9715 3746 9779 3701 9778 3701 9714

$$

KLEINSASSER
000 
WWUS53 KICT 302229
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
529 PM CDT TUE MAY 30 2006

KSC191-302245-
/O.CON.KICT.SV.W.0147.000000T0000Z-060530T2245Z/
SUMNER KS-
529 PM CDT TUE MAY 30 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SUMNER COUNTY UNTIL
545 PM CDT...

AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS TO AROUND 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BELLE PLAINE TO 7 MILES SOUTHWEST OF OXFORD TO 6 MILES
WEST OF SOUTH HAVEN...AND MOVING SOUTHEAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR OXFORD BY  545 PM CDT.

LAT...LON 3747 9715 3746 9779 3701 9778 3701 9714

$$

DARMOFAL
000 
WWUS53 KICT 302243
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
542 PM CDT TUE MAY 30 2006

KSC191-302252-
/O.EXP.KICT.SV.W.0147.000000T0000Z-060530T2245Z/
SUMNER KS-
542 PM CDT TUE MAY 30 2006

...THE SEVERE THUNDERSTORM WARNING FOR SUMNER COUNTY HAS BEEN ALLOWED
TO EXPIRE...

AT 541 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. 
HOWEVER...SMALL HAIL...GUSTY WINDS AND TORRENTIAL RAINFALL WILL BE 
POSSIBLE. BE ON THE LOOKOUT FOR LOCALIZED FLOODING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. BE READY TO SEEK
SHELTER IF THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED.

LAT...LON 3747 9715 3746 9779 3701 9778 3701 9714

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:06 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, May 30, 3:06 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
306 PM CDT TUE MAY 30 2006

.DISCUSSION...
FORECAST CONCERNS CONTINUE TO BE CONVECTION CHANCES TONIGHT INTO
THURSDAY...THEN MAGNITUDE OF WARM UP FOR THE WEEKEND INTO NEXT WEEK.

TONIGHT
A LOW-LEVEL BOUNDARY WAS CURRENTLY SITUATED FROM SALINA SOUTHWARD
TOWARDS MEDICINE LODGE. MODEST CONVERGENCE ALONG THIS BOUNDARY AND
UNCAPPED ENVIRONMENT HAS RESULTED IN RAPID THUNDERSTORM DEVELOPMENT.
SHEAR IS MARGINAL ALOFT BUT MODERATE CAPE VALUES AND STEEP
MID-LEVEL  LAPSE RATES SUPPORT SOME SEVERE POTENTIAL INTO THE
EVENING HRS. ANOTHER CONCERN IS THE WARM LAYER CLOUD DEPTHS AND SLOW
STORM MOVEMENT WHICH WILL CREATE FAVORABLE CONDITIONS FOR STORMS TO
PRODUCE HEAVY RAINFALL. LOCATIONS ALONG AND EAST OF THE BOUNDARY
WOULD HAVE THE HIGHER RISK FOR SOME LOCALIZED FLOODING PROBLEMS. THE
ACTIVITY WILL CONTINUE INTO THE EVENING HRS AND COULD BEGIN TO TAPER
OFF OVER SOUTHERN KANSAS AFTER SUNSET ONCE DAYTIME HEATING IS
LOST...HOWEVER ANOTHER SHORTWAVE DEPICTED ON WATER VAPOR IMAGERY
OVER NEW MEXICO WILL MOVE INTO WESTERN KANSAS LATER ON AND UPPER JET
INFLUENCES FROM RIGHT REAR QUAD COULD CAUSE ACTIVITY TO RE-DEVELOP
OVER CENTRAL KANSAS.

WED-THUR
LATEST WATER VAPOR IMAGERY SHOWS ANOTHER IMPULSE OVER IDAHO/WYOMING
WHICH IS PROGGED TO MOVE INTO THE NORTHERN PLAINS FOR THIS PERIOD.
THIS IMPULSE IN COMBINATION WITH INFLUENCE OF RIGHT REAR QUAD OF
UPPER JET WILL KEEP THE PATTERN UNSETTLED OVER CENTRAL AND SOUTHERN
KANSAS. TEMPS WILL BE TRICKY TO PIN DOWN DUE TO CONVECTIVE DEBRIS
AND POSSIBLE LINGERING PRECIP ACTIVITY. HEADING INTO THURSDAY SOME
RESIDUAL ELEVATED MOISTURE/INSTABILITY AHEAD OF THE SHORT WAVE
DROPPING SOUTHEAST IN THE NORTHWEST FLOW COULD YIELD SOME DIURNAL
ACTIVITY OVER PORTIONS OF CENTRAL KANSAS THURSDAY AFTERNOON BEHIND
THE FRONT. AS A RESULT WILL PUT SOME ISOLATED THUNDER WORDING IN FOR
CENTRAL/SOUTH CENTRAL KANSAS DURING THE AFTERNOON AND EVENING HRS.

FRI
A FIVE STAR DAY COULD BE SHAPING UP FOR THIS PERIOD AS SURFACE HIGH
PRESSURE SETTLES OVER EASTERN KANSAS WITH LIGHT WINDS AND DAYTIME
HIGHS AROUND NORMAL.

EXTENDED: SAT-TUES
A WARM TO HOT WEATHER PATTERN LOOKS TO BUILD OVER THE CENTRAL PLAINS
FOR THE WEEKEND...AND CONTINUE INTO MID WEEK.

WOULD EXPECT SOME STORMS TO DEVELOP OVER WESTERN KANSAS SATURDAY
AFTERNOON INTO THE EVENING HRS ALONG A SURFACE TROUGH AXIS...BUT NOT
EXPECTING ANY OF THIS ACTIVITY TO AFFECT CENTRAL KANSAS. MEDIUM
RANGE MODELS SHOW A FRONTAL BOUNDARY TRYING TO SAG SOUTH THEN STALL
OUT AS UPPER FLOW WEAKENS AND BECOMES MORE ZONAL. AT THIS JUNCTURE
IT LOOKS LIKE THIS SURFACE BOUNDARY WILL REMAIN NORTH OF CENTRAL
KANSAS THROUGH EARLY NEXT WEEK SO WE WILL KEEP DRY CONDITIONS
GOING...BUT IF BOUNDARY DOES SAG INTO THE AREA THEN PRECIP CHANCES
WILL NEED TO BE ADDED. MEANWHILE...VERY WARM 850MB TEMPS ARE PROGGED
BY THE MODELS TO BUILD OVER THE HIGH PLAINS AND THIS BUBBLE OF WARM
AIR SHOULD GRADUALLY SPREAD EASTWARD ACROSS KANSAS. AS A
RESULT...TEMPS SHOULD WARM UP INTO THE 90S AND WE WILL RAISE TEMPS
ACROSS THE BOARD.

JAKUB

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    65  81  63  82 /  70  40  30  10
HUTCHINSON      64  81  62  83 /  70  40  20  10
NEWTON          65  81  63  82 /  70  40  20  10
ELDORADO        66  81  63  82 /  70  40  30  10
WINFIELD-KWLD   66  82  63  83 /  70  40  30  10
RUSSELL         61  81  60  83 /  50  30  10  10
GREAT BEND      61  81  60  84 /  50  30  20  10
SALINA          65  80  62  82 /  60  30  20  10
MCPHERSON       65  80  62  83 /  70  40  20  10
COFFEYVILLE     66  83  64  82 /  60  50  30  20
CHANUTE         66  83  63  82 /  50  40  30  20
IOLA            66  83  63  81 /  50  40  30  10
PARSONS-KPPF    66  83  64  82 /  60  50  30  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 30, 4:19 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
419 PM CDT TUE MAY 30 2006

KSZ032-033-047>053-067>072-082-083-091>096-098>100-312230-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
419 PM CDT TUE MAY 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING
ACROSS MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS. THE PRIMARY
THREATS WILL BE ISOLATED DAMAGING WINDS...HAIL TO THE SIZE OF
QUARTERS...AND LOCALIZED FLOODING FROM THE SLOW MOVING STORMS.

THE SEVERE WEATHER WEATHER THREAT MAY CONTINUE OVERNIGHT ACROSS
SOUTHERN KANSAS AS THE THUNDERSTORMS EVOLVE INTO A COMPLEX OF
STORMS. THE SLOW MOVEMENT OF THE STORMS MAY CAUSE LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY THROUGH
WEDNESDAY NIGHT.  THE EXACT PLACEMENT OF STORMS AND SEVERE WEATHER
THREAT IS UNCERTAIN...BUT CURRENT INDICATIONS ARE THAT SOUTHEAST
KANSAS WILL HAVE THE GREATER RISK OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTH CENTRAL
KANSAS THROUGH THE EVENING HOURS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, May 30, 4:37 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
437 PM CDT TUE MAY 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     WICHITA                 37.69N 97.34W
05/30/2006                   SEDGWICK           KS   TRAINED SPOTTER

            POWER LINES DOWN IN DOWN TOWN WICHITA AND TOPEKA AVE.

&&

LFW
Local storm report, May 30, 4:39 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
439 PM CDT TUE MAY 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     FLASH FLOOD      WEST WICHITA            37.65N 97.50W
05/30/2006                   SEDGWICK           KS   NWS EMPLOYEE

            WATER OVER ROAD AT CENTRAL AND TYLER.

&&

LFW
Local storm report, May 30, 4:42 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
442 PM CDT TUE MAY 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     FLOOD            WEST WICHITA            37.65N 97.50W
05/30/2006                   SEDGWICK           KS   NWS EMPLOYEE

            WATER OVER ROAD AT CENTRAL AND TYLER.

&&

HOWERTON
Local storm report, May 30, 4:43 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
443 PM CDT TUE MAY 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND GST     4 W ANTHONY             37.15N 98.10W
05/30/2006  E60.00 MPH       HARPER             KS   TRAINED SPOTTER

0420 PM     HAIL             4 W ANTHONY             37.15N 98.10W
05/30/2006  E0.88 INCH       HARPER             KS   TRAINED SPOTTER

&&

LFW
Special weather statement, May 30, 4:45 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
445 PM CDT TUE MAY 30 2006

KSZ053-302200-
CHASE-
445 PM CDT TUE MAY 30 2006

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR EASTERN CHASE COUNTY...

AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COTTONWOOD FALLS...AND MOVING EAST AT 20
MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

DARMOFAL
Local storm report, May 30, 4:50 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
450 PM CDT TUE MAY 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HAIL             COTTONWOOD FALLS        38.37N 96.54W
05/30/2006  E1.00 INCH       CHASE              KS   TRAINED SPOTTER

&&

ELDER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:20 PM CDTSevere Thunderstorm WarningICTLincoln55 min
May 29, 9:19 PM CDTSevere Thunderstorm WarningICTBarton56 min
May 29, 9:24 PM CDTSevere Thunderstorm WarningICTRice36 min
May 29, 9:29 PM CDTSevere Thunderstorm WarningICTKingman, Reno, Sedgwick, Sumner48 min
May 29, 10:14 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice22 min
May 29, 10:23 PM CDTSevere Thunderstorm WarningICTSedgwick22 min
May 29, 11:02 PM CDTSevere Thunderstorm WarningICTSaline43 min
May 30, 12:05 AM CDTSevere Thunderstorm WarningICTSaline17 min
May 30, 1:24 PM CDTSevere Thunderstorm WarningICTMcPherson66 min
May 30, 1:28 PM CDTSevere Thunderstorm WarningICTKingman62 min
May 30, 2:08 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion67 min
May 30, 2:10 PM CDTSevere Thunderstorm WarningICTKingman29 min
May 30, 2:47 PM CDTSevere Thunderstorm WarningICTMarion37 min
May 30, 3:06 PM CDTSevere Thunderstorm WarningICTReno24 min
May 30, 3:14 PM CDTSevere Thunderstorm WarningICTSedgwick18 min
May 30, 3:42 PM CDTSevere Thunderstorm WarningICTHarper63 min
May 30, 3:46 PM CDTSevere Thunderstorm WarningICTSedgwick59 min
May 30, 4:27 PM CDTSevere Thunderstorm WarningICTHarper34 min
May 30, 4:48 PM CDTSevere Thunderstorm WarningICTChase27 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.